# SDR CA050321007

- Difficulty date: March 14, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Israel ASTRA SPX
- Engine: Garrtt TFE73140
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, CREW NOTICED NR2 ENG CHIP DETECTOR WARNING LITE ON, FOLLOWED SHORTLY BY NR 2 ENGINE OIL FILTER LITE (WARNING).  PILOT REDUCED THRUST ON NR2 ENGINE AND RETURNED TO AIRPORT.  MAINTENANCE INSPECTION DISCOVERED METAL ON CHIP DETECTOR AND IN FILTER. ENGINE REPLACED. DAMAGED ENGINE SENT FOR REPAIR. STRIP REPORT TO FOLLOW .
